# SDR ASOA2014052110519

- Difficulty date: April 23, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,293 hours, 22,909 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER CORE COWL INNER SKIN IS CHAFED.  RECEIVED EC/TC REO 670-54-23-959: COMPLIED WITH REPAIR OF THE FWD CORE COWL IAW REO 670-54-23-959.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED ACDC FIRESHIELD.  INSTALLED NEW ACOC FIRESHIELD IAW SRM 54-23-00-201-001-A01.
